# SDR QMLA2018010618002

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 4,830 hours, 17,033 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: R

## Discrepancy

THE NUMBER TWO ENGINE FLAMED OUT ON CLIMB-OUT AND SHOWED NO FUEL PRESSURE SHORTLY THEREAFTER. THE FUEL PRESSURE REAPPEARED AND THE ENGINE RESTARTED WITH NO FURTHER PROBLEMS. THE PILOT RETURNED TO BASE. ONCE SAFELY ON THE GROUND, MAINTENANCE WAS CALLED IN TO TROUBLESHOOT THE ISSUE AND FOUND A BROKEN WIRE ON THE FUEL PUMP. THE WIRE WAS REPAIRED, TEST FLIGHT COMPLETED WITHOUT ANY FURTHER DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE AT THAT TIME.
